Phiếu bài tập Điều dưỡng sức khỏe tâm thần có đáp án

Phiếu bài tập Điều dưỡng sức khỏe tâm thần miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

A withdrawn patient comes to the day room for the first time. The nurse says, "Good morning, Mr Ahmed. I see you've joined us today." Which technique is this?

  1. APresenting reality
  2. BVoicing doubt
  3. CGiving approval
  4. DGiving recognition
2.Dễ

In DSM-5, gambling disorder is grouped with which category of disorders?

  1. AAnxiety disorders and phobias
  2. BPersonality disorders in Cluster B
  3. CSubstance-related and addictive disorders
  4. DNeurocognitive disorders such as dementia
3.Dễ

Một người bệnh nói: "Tôi sợ ca phẫu thuật ngày mai." Câu trả lời nào của điều dưỡng là ví dụ về trấn an giả?

  1. A"Hãy kể thêm cho tôi về cảm giác của bác."
  2. B"Điều gì làm bác lo nhất về ngày mai?"
  3. C"Đừng lo, mọi chuyện sẽ ổn thôi."
  4. D"Nghe bác có vẻ đang sợ."
4.Trung bình

A teenager is starting atomoxetine for ADHD. What should the nurse teach the family to watch for?

  1. ASigns of physical dependence, because it is a controlled stimulant
  2. BNew or worsening suicidal thoughts or unusual changes in mood or behaviour
  3. CA dangerous rise in blood pressure after eating foods that contain tyramine
  4. DSevere weight gain in the first week
5.Trung bình

An 84-year-old asks for an over-the-counter sleep aid containing diphenhydramine. What is the main concern?

  1. AIt raises blood pressure to dangerous levels in older adults
  2. BIt has no effects at all in people over 80, so it will not help her sleep
  3. CIts anticholinergic effects can cause confusion, urine retention and falls
  4. DIt is a strong opioid that causes severe dependence
6.Trung bình

A patient intoxicated with phencyclidine (PCP) is agitated and has nystagmus and high blood pressure. Which nursing approach is best?

  1. AProvide a quiet, low-stimulation environment and keep staff and patient safe
  2. BPut him in a busy area so that staff can watch him more easily
  3. CEncourage him to walk around the ward and join in activities to help burn off the drug
  4. DTry to talk the patient down by discussing his feelings in detail
7.Khó

Verbal de-escalation has failed, and a patient picks up a chair and threatens to throw it at the nurse. What should the nurse do first?

  1. AGrab the chair from the patient quickly before he can use it
  2. BTurn her back and walk away slowly without saying anything
  3. CKeep a safe distance, call for help and avoid trying to take the chair alone
  4. DShout loudly at the patient to put the chair down at once, so that he knows the nurse is in charge
8.Khó

While caring for a highly anxious patient, a nurse notices her own heart racing and her speech getting faster. What is most important?

  1. ALeave the patient immediately and not return
  2. BMatch the patient's level of anxiety to show empathy
  3. CRecognise that anxiety spreads between people, and calm herself first
  4. DIgnore her own reaction, because the nurse's feelings do not matter in patient care

Đáp án

  1. 1. D · Giving recognition
  2. 2. C · Substance-related and addictive disorders
  3. 3. C · "Đừng lo, mọi chuyện sẽ ổn thôi."
  4. 4. B · New or worsening suicidal thoughts or unusual changes in mood or behaviour
  5. 5. C · Its anticholinergic effects can cause confusion, urine retention and falls
  6. 6. A · Provide a quiet, low-stimulation environment and keep staff and patient safe
  7. 7. C · Keep a safe distance, call for help and avoid trying to take the chair alone
  8. 8. C · Recognise that anxiety spreads between people, and calm herself first

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.